Advertisement

Computational Methods and Function Theory

, Volume 19, Issue 4, pp 601–612 | Cite as

Some Results on L-Functions Related to Sharing Two Finite Sets

  • Pulak SahooEmail author
  • Samar Halder
Article
  • 50 Downloads

Abstract

In this article, we investigate the value distribution of L-functions in the (extended) Selberg class and establish two theorems which show how an L-function and a meromorphic function are uniquely determined by their sharing two finite sets. Our results answer a question of Lin and Lin (Filomat 30:3795–3806, 2016). Examples are also given in support of the accuracy of the results.

Keywords

L-function Nevanlinna theory Uniqueness Shared set 

Mathematics Subject Classification

Primary 30D35 Secondary 30D30 11M06 11M36 

Notes

Acknowledgements

The authors are grateful to the referee and the editor for their valuable suggestions and comments towards the improvement of the paper.

References

  1. 1.
    Banerjee, A., Mukherjee, S.: Uniqueness of meromorphic functions sharing two or three sets. Hokkaido Math. J. 37, 507–530 (2008)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Chen, J.F.: Uniqueness of meromorphic functions sharing two finite sets. Open Math. 15, 1244–1250 (2017)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Garunkstis, R., Grahl, J., Steuding, J.: Uniqueness theorems for \(L\)-functions. Commentarii Math. Univ. St. Pauli 60, 15–35 (2011)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Hayman, W.K.: Meromorphic functions. Clarendon Press, Oxford (1964)zbMATHGoogle Scholar
  5. 5.
    Hu, P.C., Li, B.Q.: A simple proof and strengthening of a uniqueness theorem for \(L\)-functions. Can. Math. Bull. 59, 119–122 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Laine, I.: Nevanlinna Theory and Complex Differential Equations. Walter de Gruyter, Berlin/ New York (1993)CrossRefGoogle Scholar
  7. 7.
    Li, B.Q.: A result on value distribution of \(L\)-functions. Proc. Amer. Math. Soc. 138, 2071–2077 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Li, P., Yang, C.C.: On the unique range set of meromorphic functions. Proc. Am. Math. Soc. 124, 177–185 (1996)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Li, X.M., Liu, C., Yi, H.X.: Meromorphic functions sharing three values with their linear differential polynomials in some angular domains. Results Math. 68, 441–453 (2015)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Li, X.M., Yi, H.X.: Results on value distribution of \(L\)-functions. Math. Nachr. 286, 1326–1336 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Lin, P., Lin, W.: Value distribution of \(L\)-functions concerning sharing sets. Filomat 30, 3795–3806 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Liu, F., Li, X.M., Yi, H.X.: Value distribution of \(L\)-functions concerning shared values and certain differential polynomials. Proc. Japan. Acad. Ser. A 93, 41–46 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Sahoo, P.: Unicity theorem for entire functions sharing one value. Filomat 27, 797–809 (2013)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Selberg, A.: Old and new conjectures and results about a class of Dirichlet series, In: Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989), pp. 367–385, Univ. Salerno, Salerno (1992)Google Scholar
  15. 15.
    Steuding, J.: Value distribution of \(L\)-functions, Lect. Notes Math., vol. 1877. Springer, Berlin (2007)Google Scholar
  16. 16.
    Yang, C.C., Yi, H.X.: Uniqueness Theory of Meromorphic Functions. Kluwer Academic Publishers, Dordrecht, Boston, London (2003)CrossRefGoogle Scholar
  17. 17.
    Yi, H.X.: On a question of Gross concerning uniqueness of entire functions. Bull. Austral. Math. Soc. 57, 343–349 (1998)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KalyaniKalyaniIndia

Personalised recommendations